Alert archive / Kentucky / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 242, NWS Louisville, KY

June 23, 20176 counties in Kentucky

NWS Louisville, KY issued this severe thunderstorm warning at Jun 23, 2017, 6:58 PM EDT for 6 counties in Kentucky. It was in force for 32 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 23, 2017, 6:58 PM EDT (22:58 UTC)
Expired
Jun 23, 2017, 7:30 PM EDT
In force
32 min
Issued by
NWS Louisville, KY
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Boyle County, KY, Casey County, KY, Garrard County, KY, Jessamine County, KY, Lincoln County, KY, Mercer County, KY

The radar

The Louisville radar (KLVX), 112 km from the middle of the area, began a volume at 23:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 23, 7:10 PM EDTTSTM WND DMG1 Nnw Nevada, KYMULTIPLE TREES DOWN OUT IN MERCER COUNTY SOUTHWEST OF HARRODSBURG.
Jun 23, 7:21 PM EDTTSTM WND DMG2 Ne High Bridge, KYNWS STORM SURVEY FOUND SPORADIC WIND DAMAGE ALONG A 5.5 MILE PATH BEGINNING MILES 2 MILES SW WILMORE TO 6 MILES SE WILMORE. SEVERE TREES DOWN. SOME UTILITY POLES SNAPPED OR BENT. SOME STRUCTURAL DAMAGE.
Jun 23, 7:21 PM EDTTSTM WND DMGHigh Bridge, KYCORRECTED TIME...BASED ON RADAR DATA AND STORM SURVEY. POWER POLE AND SEVERAL LARGE TREES DOWN.
Jun 23, 7:40 PM EDTTSTM WND DMGHigh Bridge, KYPOWER POLE AND SEVERAL LARGE TREES DOWN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 12 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 23, 3:32 PM EDTTornado WatchSPC6 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 11.0 hours before the alert went out and 212 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2017-06-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 654 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2017-06-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 180 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
654 J/kg
Mixed-layer CIN
-2 J/kg
Mixed-layer LCL
531 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
180 m²/s²
0-3 km storm-relative helicity
184 m²/s²
Significant tornado parameter
0.4
Supercell composite
2.6

Open this sounding in Storm Lab

The text

As transmitted.

176 
WUUS53 KLMK 232258
SVRLMK
KYC021-045-079-113-137-167-232330-
/O.NEW.KLMK.SV.W.0242.170623T2258Z-170623T2330Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Louisville KY
658 PM EDT FRI JUN 23 2017

The National Weather Service in Louisville has issued a

* Severe Thunderstorm Warning for...
  Northern Lincoln County in central Kentucky...
  Southern Mercer County in central Kentucky...
  Garrard County in central Kentucky...
  Southwestern Jessamine County in central Kentucky...
  Boyle County in central Kentucky...
  North central Casey County in central Kentucky...

* Until 730 PM EDT

* At 658 PM EDT, severe thunderstorms were located along a line
  extending from near Harrodsburg to near Danville to near Liberty,
  moving east at 35 mph.

  HAZARD...60 mph wind gusts. 

  SOURCE...Radar indicated. 

  IMPACT...Expect damage to roofs, siding, and trees. 

* Locations impacted include...
  Nicholasville, Danville, Harrodsburg, Stanford, Lancaster,
  Mccreary, Wilmore, Junction City, Burgin and Hustonville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A tornado watch remains in effect for the warned area. Tornadoes can
develop quickly from severe thunderstorms. Although a tornado is not
immediately likely, if one is spotted, act quickly and move to a
place of safety inside a sturdy structure such as a basement or small
interior room.

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

A tornado watch remains in effect until 1000 PM EDT for central
Kentucky.

LAT...LON 3787 8458 3759 8445 3746 8457 3746 8498
      3763 8496 3782 8497
TIME...MOT...LOC 2258Z 269DEG 31KT 3783 8489 3762 8474 3739 8491 

HAIL...<.75IN
WIND...60MPH
 
$$

EER
2 follow-up statements
379 
WWUS53 KLMK 232318
SVSLMK

Severe Weather Statement
National Weather Service Louisville KY
718 PM EDT FRI JUN 23 2017

KYC045-232328-
/O.CAN.KLMK.SV.W.0242.000000T0000Z-170623T2330Z/
Casey KY-
718 PM EDT FRI JUN 23 2017

...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL CASEY COUNTY IS
CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A tornado watch remains in effect until 1000 PM EDT for central
Kentucky.

LAT...LON 3786 8458 3759 8445 3746 8457 3746 8474
      3765 8474 3784 8481
TIME...MOT...LOC 2318Z 269DEG 31KT 3783 8469 3762 8454 3739 8471 

$$

KYC021-079-113-137-167-232330-
/O.CON.KLMK.SV.W.0242.000000T0000Z-170623T2330Z/
Lincoln KY-Mercer KY-Garrard KY-Jessamine KY-Boyle KY-
718 PM EDT FRI JUN 23 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM EDT
FOR NORTHEASTERN LINCOLN...SOUTHEASTERN MERCER...GARRARD...
SOUTHWESTERN JESSAMINE AND NORTHEASTERN BOYLE COUNTIES...

At 718 PM EDT, severe thunderstorms were located along a line
extending from 7 miles southwest of Nicholasville to near Lancaster
to 9 miles south of Stanford, moving east at 35 mph.

HAZARD...60 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to roofs, siding, and trees. 

Locations impacted include...
Nicholasville, Danville, Stanford, Lancaster, Mccreary, Burgin,
Boneyville, Marksbury, Gilbert and Rowland.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A tornado watch remains in effect for the warned area. Tornadoes can
develop quickly from severe thunderstorms. Although a tornado is not
immediately likely, if one is spotted act quickly and move to a place
of safety inside a sturdy structure, such as a basement or small
interior room.

Report severe weather to local law enforcement, post your report to
the National Weather Service Louisville Facebook page, or tweet your
report using hashtag L, M, K, spotter.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

A tornado watch remains in effect until 1000 PM EDT for central
Kentucky.

LAT...LON 3786 8458 3759 8445 3746 8457 3746 8474
      3765 8474 3784 8481
TIME...MOT...LOC 2318Z 269DEG 31KT 3783 8469 3762 8454 3739 8471 

HAIL...<.75IN
WIND...60MPH
 
$$

EER
619 
WWUS53 KLMK 232329
SVSLMK

Severe Weather Statement
National Weather Service Louisville KY
729 PM EDT FRI JUN 23 2017

KYC021-079-113-137-167-232339-
/O.EXP.KLMK.SV.W.0242.000000T0000Z-170623T2330Z/
Lincoln KY-Mercer KY-Garrard KY-Jessamine KY-Boyle KY-
729 PM EDT FRI JUN 23 2017

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN LINCOLN...
SOUTHEASTERN MERCER...GARRARD...SOUTHWESTERN JESSAMINE AND
NORTHEASTERN BOYLE COUNTIES WILL EXPIRE AT 730 PM EDT...
    
The storms which prompted the warning have weakened and moved out of 
the area. Therefore the warning will be allowed to expire.

A tornado watch remains in effect until 1000 PM EDT for central
Kentucky.

Report severe weather to local law enforcement, post your report to
the National Weather Service Louisville Facebook page, or tweet your
report using hashtag L, M, K, spotter.

LAT...LON 3786 8458 3759 8445 3746 8457 3746 8474
      3765 8474 3784 8481
TIME...MOT...LOC 2329Z 269DEG 31KT 3783 8458 3762 8443 3739 8460 

$$

EER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 23, 3:19 PM EDT, 3 hours 39 minutes earlier.

Area forecast discussion, Jun 23, 3:19 PM EDT, 3 hours 39 minutes before
Area Forecast Discussion
National Weather Service Louisville KY
319 PM EDT Fri Jun 23 2017

.Short Term (Now through Saturday Night)...
Issued at 306 PM EDT Fri Jun 23 2017

At mid afternoon the center of Cindy's circulation was between
Bowling Green and Paducah, heading to the ENE. Moderate to heavy
rain will accompany the low is it progresses across southern
Kentucky, moving into eastern Kentucky by mid-evening. Though the
chances of flooding have diminished, locally heavy downpours will
still be possible. After coordinating with JKL and OHX, will keep
FFA as is, but the headlines will most likely be able to be
cancelled before their scheduled expiration time.

Low level shear has weakened a bit over eastern sections of the CWA
over the past few hours. Shear remains high closer to Cindy, but a
thick overcast and steady moderate to heavy rain are limiting
instability there. Still, cells east of I-65 will have to be watched
for low level rotation over the next few hours.

A cold front coming in from the northwest, accompanied by widely
scattered convection, will enter the region this evening and
gradually push the rain out. South central Indiana will be dry by
11pm, and central Kentucky before dawn Saturday.

Patchy valley fog may form near Lake Cumberland around sunrise
Saturday, though cirrus may help to keep it at bay.

Saturday and Saturday night will be dry with afternoon temperatures
peaking around 80. Lows in the 50s Saturday night will be about 10
degrees cooler than normal.

.Long Term (Sunday through Friday)...
Issued at 318 PM EDT Fri Jun 23 2017

Most of the long term will be dry as high pressure slowly moves from
the Plains to off the Carolina coast. Monday and Tuesday will be the
picks of the week with plenty of sunshine and highs only in the 70s.
(By comparison, record highs for those days are in the 101-105
degree range.) As the anticyclone moves off to the east,
temperatures will warm back up into the 80s for afternoon
temperatures Wednesday through Friday.

A cold front approaching from the west may bring some scattered
shower and thunderstorm chances to the region late in the week,
though it looks like the front may have trouble making it very far
to the east as it runs into the west side of the aforementioned high
to our southeast.

&&

.Aviation (18Z TAF Update)...
Issued at 152 PM EDT Fri Jun 23 2017

Low pressure associated with the remnants of Cindy is currently
centered west of BWG, and will move east across the region this
afternoon and evening. Deep tropical moisture is moving into the
area associated with that feature, and ahead of an approaching cold
front from the NW. Very high rainfall rates are expected with
showers and a few embedded T-Storms. Have included prevailing MVFR
vis in SHRA, with TEMPO IFR vis based on best timing for each site.
Will also mention VCTS, for a few isolated T-storms.

Best timing at SDF for heavy rainfall will be in the 4 to 8 PM EDT
time frame, between 5 and 10 PM EDT at LEX, and between 1 and 6 PM
CDT at BWG. Current gusty winds should actually let up a bit as the
heavier rain sets in, but will sill have to be cautionary of any
embedded t-storms.

Otherwise, surface winds veer around to NW as the low and cold front
pass, with conditions quickly improving back to VFR this evening.

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
KY...Flash Flood Watch through Saturday morning for KYZ023>043-
     045>049-053>057-061>067-070>078-081-082.

IN...Flash Flood Watch until 2 AM EDT /1 AM CDT/ Saturday for
     INZ076>079-083-084-089>092.

&&

Short Term........13
Long Term.........13
Aviation..........BJS
Hazardous weather outlook, Jun 23, 3:53 PM EDT, 3 hours 5 minutes before
Hazardous Weather Outlook
National Weather Service Louisville KY
353 PM EDT Fri Jun 23 2017

KYZ036-037-040>043-046>049-054>057-064>067-073>078-081-082-242000-
Scott-Harrison-Woodford-Fayette-Bourbon-Nicholas-Washington-Mercer-
Jessamine-Clark-Marion-Boyle-Garrard-Madison-Green-Taylor-Casey-
Lincoln-Allen-Barren-Monroe-Metcalfe-Adair-Russell-Cumberland-
Clinton-
Including the cities of Georgetown, Cynthiana, Versailles,
Lexington, Paris, Carlisle, Springfield, Harrodsburg, Nicholasville,
Winchester, Lebanon, Danville, Lancaster, Richmond, Greensburg,
Campbellsville, Liberty, Stanford, Scottsville, Glasgow,
Tompkinsville, Edmonton, Columbia, Jamestown, Burkesville,
and Albany
353 PM EDT Fri Jun 23 2017 /253 PM CDT Fri Jun 23 2017/

...FLASH FLOOD WATCH IN EFFECT TONIGHT...
...TORNADO WATCH 368 IN EFFECT UNTIL 10 PM EDT /9 PM CDT/ THIS
EVENING...

This hazardous weather outlook is for portions of south central
Indiana and Central Kentucky.

.DAY ONE...Tonight.

Locally torrential downpours may lead to minor flooding as the
remnants of former Tropical Storm Cindy move through the region.
Also, a few thunderstorms could produce gusty winds or even a brief,
weak tornado through early this evening.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is requested for this evening.

&&

More information, along with other weather, hydrological and
climate information can be found, at weather.gov/louisville.

KYZ023>035-038-039-045-053-061>063-070>072-242000-
Hancock-Breckinridge-Meade-Ohio-Grayson-Hardin-Bullitt-Jefferson-
Oldham-Trimble-Henry-Shelby-Franklin-Spencer-Anderson-Nelson-Larue-
Butler-Edmonson-Hart-Logan-Warren-Simpson-
Including the cities of Lewisport, Hawesville, Hardinsburg,
Brandenburg, Hartford, Leitchfield, Elizabethtown, Shepherdsville,
Louisville, La Grange, Bedford, Milton, New Castle, Shelbyville,
Frankfort, Taylorsville, Lawrenceburg, Bardstown, Hodgenville,
Morgantown, Brownsville, Horse Cave, Russellville, Bowling Green,
Franklin, and Providence
353 PM EDT Fri Jun 23 2017 /253 PM CDT Fri Jun 23 2017/

...FLASH FLOOD WATCH IN EFFECT TONIGHT...

This hazardous weather outlook is for portions of south central
Indiana and Central Kentucky.

.DAY ONE...Tonight.

Locally torrential downpours may lead to minor flooding as the
remnants of former Tropical Storm Cindy move through the region.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotters should report instances of high water.

&&

More information, along with other weather, hydrological and
climate information can be found, at weather.gov/louisville.

INZ076>079-083-084-089>092-242000-
Orange-Washington-Scott-Jefferson-Dubois-Crawford-Perry-Harrison-
Floyd-Clark-
Including the cities of Paoli, Salem, Scottsburg, Madison, Jasper,
English, Tell City, Corydon, New Albany, and Jeffersonville
353 PM EDT Fri Jun 23 2017 /253 PM CDT Fri Jun 23 2017/

...FLASH FLOOD WATCH IN EFFECT UNTIL 2 AM EDT /1 AM CDT/ SATURDAY...

This hazardous weather outlook is for portions of south central
Indiana and Central Kentucky.

.DAY ONE...Tonight.

Locally torrential downpours may lead to minor flooding as the
remnants of former Tropical Storm Cindy move through the region.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotters should report instances of high water.

&&

More information, along with other weather, hydrological and
climate information can be found, at weather.gov/louisville.

13

In the hours before

Local storm report, Jun 23, 6:23 PM EDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
623 PM EDT FRI JUN 23 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0615 PM     TSTM WND GST     2 ESE LORETTO           37.63N 85.37W
06/23/2017  M62 MPH          MARION             KY   MESONET

            KENTUCKY MESONET SITE.

&&

MRC
Local storm report, Jun 23, 6:36 PM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
636 PM EDT FRI JUN 23 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0625 PM     TSTM WND DMG     1 W SPRINGFIELD         37.69N 85.24W
06/23/2017                   WASHINGTON         KY   LAW ENFORCEMENT

            MULTIPLE TREES DOWN COUNTYWIDE.

&&

MRC
Local storm report, Jun 23, 6:39 PM EDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
639 PM EDT FRI JUN 23 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0555 PM     TSTM WND DMG     4 NE NEW HAVEN          37.70N 85.55W
06/23/2017                   NELSON             KY   LAW ENFORCEMENT

            MULTIPLE TREES DOWN IN THE SOUTHERN PART OF
            NELSON COUNTY.

&&

MRC
Special weather statement, Jun 23, 6:44 PM EDT, 14 minutes before
Special Weather Statement
National Weather Service Louisville KY
644 PM EDT FRI JUN 23 2017

KYZ054-064>066-077-232315-
Marion-Taylor-Casey-Adair-Green-
644 PM EDT FRI JUN 23 2017

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT EAST CENTRAL GREEN...
SOUTHEASTERN MARION...TAYLOR...NORTHWESTERN CASEY AND NORTHEASTERN
ADAIR COUNTIES...

At 644 PM EDT/544 PM CDT/, radar indicated strong thunderstorms were
located along a line extending from 11 miles northwest of Liberty to
6 miles east of Greensburg. Movement was east at 30 mph.

Wind gusts up to 50 mph are possible with these storms.

Locations impacted include...
Liberty, Campbellsville, Peytons Store, Arista, South Campbellsville,
Romine, Jacktown, Wrights, Mannsville and Wooleyville.

Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 3739 8482 3715 8520 3731 8551 3745 8527
      3748 8493
TIME...MOT...LOC 2244Z 290DEG 24KT 3744 8506 3726 8539

EER
Local storm report, Jun 23, 6:52 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
652 PM EDT FRI JUN 23 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0615 PM     TSTM WND DMG     LORETTO                 37.64N 85.40W
06/23/2017                   MARION             KY   TRAINED SPOTTER

            TREES DOWN.

&&

MRC
Local storm report, Jun 23, 6:55 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
655 PM EDT FRI JUN 23 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0645 PM     FLASH FLOOD      LEBANON JUNCTION        37.84N 85.73W
06/23/2017                   BULLITT            KY   BROADCAST MEDIA

            WATER FLOWING OVER SANDERS ROAD WITH DEBRIS.

&&

MRC

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 23, 1:26 PM EDTSpecial Weather StatementLMKLogan34 min
Jun 23, 3:21 PM EDTSevere Thunderstorm WarningLMKGreen, Marion, Taylor24 min
Jun 23, 3:28 PM EDTTornado WarningLMKTaylor17 min
Jun 23, 3:44 PM EDTSevere Thunderstorm WarningLMKMarion, Taylor31 min
Jun 23, 4:19 PM EDTAreal Flood AdvisoryLMKOhio3 hr
Jun 23, 4:24 PM EDTAreal Flood AdvisoryLMKJefferson3 hr
Jun 23, 4:33 PM EDTSevere Thunderstorm WarningLMKCumberland, Metcalfe, Monroe27 min
Jun 23, 4:55 PM EDTAreal Flood AdvisoryLMKBreckinridge, Bullitt, Grayson, Hardin, Meade, Nelson3 hr
Jun 23, 5:03 PM EDTSpecial Weather StatementLMKHardin27 min
Jun 23, 5:19 PM EDTFlash Flood WarningLMKHardin6 hr
Jun 23, 5:29 PM EDTTornado WarningLMKLarue16 min
Jun 23, 5:32 PM EDTAreal Flood AdvisoryLMKFayette, Jessamine3 hr
Jun 23, 5:44 PM EDTTornado WarningLMKLarue, Marion, Nelson31 min
Jun 23, 5:46 PM EDTAreal Flood AdvisoryLMKAnderson, Bullitt, Mercer, Nelson, Shelby, Spencer and 1 more3 hr
Jun 23, 5:50 PM EDTFlash Flood WarningLMKBullitt, Hardin, Larue, Nelson, Spencer3 hr
Jun 23, 6:07 PM EDTAreal Flood AdvisoryLMKFranklin, Harrison, Henry, Oldham, Scott, Shelby and 2 more3 hr
Jun 23, 6:10 PM EDTSevere Thunderstorm WarningLMKMarion, Nelson, Washington35 min
Jun 23, 6:27 PM EDTAreal Flood AdvisoryLMKBourbon, Clark, Fayette, Harrison, Nicholas3 hr
Jun 23, 6:30 PM EDTSevere Thunderstorm WarningLMKBoyle, Casey, Marion, Mercer, Washington30 min
Jun 23, 6:36 PM EDTFlash Flood WarningLMKAnderson, Mercer, Nelson, Shelby, Spencer, Washington and 1 more3 hr
Jun 23, 6:44 PM EDTFlash Flood WarningLMKFranklin, Harrison, Scott, Shelby3 hr
Jun 23, 6:44 PM EDTSpecial Weather StatementLMKCasey, Taylor31 min
Jun 23, 6:50 PM EDTFlash Flood WarningLMKBourbon, Clark, Fayette, Harrison, Jessamine, Nicholas and 2 more4 hr
Jun 23, 7:11 PM EDTSpecial Weather StatementLMKCasey, Lincoln34 min
Jun 23, 7:28 PM EDTSpecial Weather StatementLMKMadison32 min
Jun 23, 7:50 PM EDTSpecial Weather StatementLMKClark25 min

Nearby

Severe Thunderstorm Warnings in Kentucky, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.